Alert archive / New Mexico / Wind Advisories in 2011

Wind Advisory 24, NWS Albuquerque, NM

April 17, 2011

NWS Albuquerque, NM issued this wind advisory at Apr 17, 2011, 5:25 AM MDT. It took effect at Apr 17, 2011, 11:00 AM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 17, 2011, 5:25 AM MDT (11:25 UTC)
In effect from
Apr 17, 2011, 11:00 AM MDT
Expired
Apr 17, 2011, 6:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

607 
WWUS75 KABQ 171125
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
525 AM MDT SUN APR 17 2011

...WINDY CONDITIONS EXPECTED TODAY IN CENTRAL NEW MEXICO...

.WINDS ALOFT HAVE BEGUN TO TURN MORE WESTERLY WITH SOME SLIGHTLY
HIGHER SPEEDS EXPECTED BY THE AFTERNOON. ABOVE NORMAL TEMPERATURES
AND EFFICIENT MIXING WILL ALLOW STRONGER WINDS ALOFT TO MAKE IT TO
THE SURFACE BY MID AFTERNOON IN PORTIONS OF CENTRAL NEW MEXICO.
THE STRONGEST WINDS ARE EXPECTED TO IMPACT AREAS SURROUNDING THE
CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA VALLEY.

NMZ522-523-171900-
/O.NEW.KABQ.WI.Y.0024.110417T1700Z-110418T0000Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
525 AM MDT SUN APR 17 2011

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* LOCATION...THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA
  VALLEY OF NEW MEXICO.

* WINDS...SUSTAINED FROM THE WEST AT 25 TO 40 MPH WITH OCCASIONAL
  GUSTS TO 50 AND 55 MPH.

* TIMING...WINDS WILL STRENGTHEN IN THE LATE MORNING AND INTO THE
  AFTERNOON WITH PEAK WINDS EXPECTED BETWEEN 1 PM AND 5 PM MDT.
  WINDS WILL DECREASE TOWARD SUNSET.

* VISIBILITY...NO WIDESPREAD REDUCTIONS IN VISIBILITY ARE FORESEEN.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO
  SOUTH ORIENTED ROADS SUCH AS PORTIONS OF U.S. HIGHWAYS 54 AND
  285...AS WELL AS STATE ROUTES 3 AND 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
2 follow-up statements
733 
WWUS75 KABQ 172029
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT SUN APR 17 2011

...WINDY CONDITIONS EXPECTED TO PERSIST TODAY IN CENTRAL NEW
   MEXICO ESPECIALLY EAST OF THE SANDIA AND MANZANO MOUNTAINS...

.WARMER THAN NORMAL TEMPERATURES AND EFFICIENT MIXING WILL ALLOW
STRONGER WINDS ALOFT TO TRANSLATE TO THE SURFACE THIS AFTERNOON
IN PARTS OF CENTRAL NEW MEXICO. THE STRONGEST WINDS ARE EXPECTED
TO IMPACT THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA
VALLEY TO THE EAST OF THE SANDIA AND MANZANO MOUNTAINS.

NMZ522-523-180000-
/O.CON.KABQ.WI.Y.0024.000000T0000Z-110418T0000Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
229 PM MDT SUN APR 17 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING. 

* LOCATION...THE CENTRAL HIGHLANDS AND PORTIONS OF THE ESTANCIA 
  VALLEY OF NEW MEXICO. 

* WINDS...SUSTAINED WESTERLY AT 25 TO 40 MPH WITH GUSTS TO 50 OR 55
  MPH.

* TIMING...WINDS WILL PERSIST THIS AFTERNOON WITH PEAK WINDS
  EXPECTED BETWEEN 2 PM AND 5 PM MDT. WINDS WILL DECREASE TOWARD
  SUNSET.

* VISIBILITY...NO WIDESPREAD REDUCTIONS IN VISIBILITY ARE FORESEEN
  BUT PATCHY BLOWING DUST IS POSSIBLE.

* LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ALONG NORTH TO 
  SOUTH ORIENTED ROADS SUCH AS PORTIONS OF U.S. HIGHWAYS 54 AND 
  285...AS WELL AS STATE ROUTES 3 AND 41. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
380 
WWUS75 KABQ 172340
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
540 PM MDT SUN APR 17 2011

NMZ522-523-180045-
/O.EXP.KABQ.WI.Y.0024.000000T0000Z-110418T0000Z/
ESTANCIA VALLEY-CENTRAL HIGHLANDS-
540 PM MDT SUN APR 17 2011

...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING FOR THE
ESTANCIA VALLEY AND CENTRAL HIGHLANDS. HOWEVER...GUSTY WINDS NEAR
40 MPH MAY PERSIST THROUGH SUNSET. STRONG AND GUSTY WINDS WILL
RETURN ON MONDAY.

$$

34

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 17, 3:18 AM MDT, 2 hours 7 minutes earlier.

Area forecast discussion, Apr 17, 3:18 AM MDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 AM MDT SUN APR 17 2011

.DISCUSSION...SOME PATCHES OF HIGH CIRRUS HAVE CONTINUALLY MOVED
OVER THE LAND OF ENCHANTMENT WITHIN THE WEAKER NORTHWEST FLOW
ALOFT WHICH IS ACTUALLY TRANSITIONING MORE ZONAL THIS MORNING.
OTHER THAN THIS MOISTURE NEAR THE TROPOPAUSE...MOISTURE IS EXTREMELY
HARD TO COME BY. BASED ON THIS...DECIDED TO STRIP OUT POPS IN THE
NORTHERN MOUNTAINS TODAY DESPITE THE WEAK SHORT WAVE TROUGH MOVING
INTO COLORADO. THE LEE SIDE SURFACE LOW WILL BECOME ROOTED WITH
PRESSURE READINGS FALLING TO NEAR 995 MB AMIDST 25 TO 35 KT AT H7.
WARMER THAN AVERAGE TEMPERATURES WILL HELP MIX SOME BREEZY TO
WINDY CONDITIONS DOWN TO THE SURFACE IN MANY ZONES THIS AFTERNOON.
THIS WILL ALSO MEAN SOME MORE CRITICAL FIRE WEATHER CONDITIONS IN
PARTS OF THE EAST...AND HAVE ALSO DECIDED TO HOIST A WIND ADVISORY
FOR THE CENTRAL HIGHLANDS AND ESTANCIA VALLEY.

AN UPSTREAM TROUGH WILL TAKE SHAPE TOMORROW...ALLOWING THE FLOW ALOFT
TO TURN MORE SOUTHWESTERLY WITH STRONGER SPEEDS. THE SURFACE LOW
IS AGAIN DEPICTED BY FORECAST MODELS DIFFERENTLY THAN PREVIOUS
RUNS 24-48 HOURS AGO WITH A WEAKER FEATURE IN THE SOUTHEAST CORNER
OF COLORADO. WHILE FLOW BETWEEN H7-H5 LAYER WILL BE
INCREASING...SPEEDS DO NOT LOOK TERRIBLY HORRIFIC BUT ENOUGH TO
STILL SUPPORT A WIDESPREAD ADVISORY DAY WITH CRITICAL TO EXTREME
FIRE WEATHER CONDITIONS OVER A LARGE PORTION OF THE FORECAST AREA.

SOME MOISTURE AND INCREASED LIFT/DYNAMICS WILL GRADUALLY MOVE INTO
NORTHERN NEW MEXICO BY MONDAY NIGHT AND TUESDAY AS THE UPSTREAM TROUGH
AXIS MOVES THROUGH. POPS WERE EVEN TRIMMED BACK SOME MORE MONDAY
NIGHT AND TUESDAY AS THE BULK OF THE BETTER DYNAMICS LOOK TO
INFILTRATE COLORADO RATHER THAN NEW MEXICO...AND A LACK OF
SUFFICIENT MID LEVEL MOISTURE WILL ALSO LIMIT PRECIPITATION
DEVELOPMENT. THE STRONGEST MID LEVEL WINDS WILL ACTUALLY ROUND THE
BASE OF THE UPPER TROUGH INTO TUESDAY MORNING...GRADUALLY
DECREASING INTO TUESDAY. SURFACE LOW WOULD BECOME
ELONGATED...INCHING FARTHER EAST THROUGH THE DAY TUESDAY AND
ENOUGH MOMENTUM ALOFT WOULD LINGER TO KEEP THINGS WINDY AGAIN.
TEMPERATURES ON TUESDAY WOULD RUN A BIT COOLER GIVEN THE PASSAGE
OF THE ASSOCIATED FRONTAL BOUNDARY.

A WEAK WAVE IS STILL EXPECTED TO LIFT INTO COLORADO ON WEDNESDAY...BUT
WILL REALLY POSE NO MAJOR IMPACT ON OUR WEATHER. SO THAT LEAVES US
WITH SOME BREEZES AND LITTLE TO NO PRECIPITATION. THURSDAY AND
FRIDAY ALSO APPEAR BREEZY TO WINDY WITH THE ARRIVAL OF ANOTHER
TROUGH...SIMILAR TO THE ONE THAT WOULD HAVE PASSED THROUGH ON
MONDAY/TUESDAY.

52

&&

.AVIATION...VFR CONDITIONS EXPECTED FOR ALL OF NEW MEXICO FOR THE
NEXT 24 HOURS. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN LATER
THIS MORNING WITH AN AREA OF WINDY CONDITIONS EXPECTED TO DEVELOP
OVER RIDGETOPS OF THE SOUTHERN SANGRE DE CRISTO MOUNTAINS AND OVER
THE CENTRAL HIGHLANDS...ESPECIALLY AT CLINES CORNERS.WESTERLY
WINDS WILL LIKELY BE SUSTAINED AT 25 TO 35 KTS WITH A FEW GUSTS
ABOVE 40 KTS. AREAS OF BLOWING DUST WILL BE POSSIBLE. WINDS WILL
GRADUALLY DIMINISH AROUND SUNSET BUT REMAIN BREEZY OVERNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...A VERY ACTIVE FIRE WEATHER WEEK UPCOMING FOR MUCH
OF NEW MEXICO.

WILL CONTINUE RED FLAG WARNINGS FOR ZONES 103...104...107 AND 108
TODAY AND WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING
FOR ALL SECTIONS EXCEPT THE RIO GRANDE VALLEY FOR MONDAY. WILL
LIKELY NEED A FIRE WEATHER WATCH FOR TUESDAY AS MODELS ARE TRENDING
BACK TOWARD STRONGER WINDS AND VERY DRY CONDITIONS.

FAIR TO POOR HUMIDITY RECOVERIES ARE ONCE AGAIN THE RULE THIS
MORNING AND WILL ONLY GET WORSE THIS AFTERNOON AS WESTERLY WINDS AND
STRONG DOWNSLOPING OCCUR. PEAK CRITICAL CONDITIONS ARE EXPECTED TO
OCCUR ALONG THE I-40 CORRIDOR FROM CLINES CORNERS TO NEAR TUCUMCARI
WITH LOCALIZED EXTREME CONDITIONS POSSIBLE IN THE CLINES CORNERS
VICINITY. AFTERNOON HUMIDITIES ARE LIKELY TO CRATER INTO THE SINGLE
DIGITS TODAY. TO THE WEST OF THE CENTRAL MOUNTAINS...EXPECT VERY DRY
CONDITIONS BUT LIGHTER WINDS.

WIDESPREAD CRITICAL CONDITIONS ARE EXPECTED ON MONDAY OVER MUCH OF
THE STATE. A STRONG SURFACE LOW OF AROUND 990MB WILL TRANSLATE
ACROSS SOUTHEAST COLORADO AND ACROSS THE TEXAS PANHANDLE TUESDAY
AFTERNOON AND EVENING. NAM-WRF 700MB WINDS DO NOT LOOK ALL THAT
STRONG AS PREVIOUSLY NOTED BY THE DAY SHIFT HOWEVER...THE SURFACE
PRESSURE GRADIENT WILL LIKELY TIGHTEN ENOUGH TO CAUSE WINDY
CONDITIONS TO DEVELOP ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN
WITH A SECOND MAX OVER THE WEST CENTRAL AND WESTERN MOUNTAINS
POSSIBLE. EXTREMELY CRITICAL OR DANGEROUS CONDITIONS ARE EXPECTED
ALONG I-40 FROM MORIARTY EAST ACROSS CLINES CORNERS TO TUCUMCARI.
WINDS ARE STILL LOOKING MARGINAL OVER THE MIDDLE AND LOWER RIO
GRANDE VALLEY AND WHILE CONDITIONS WILL LIKELY TOUCH CRITERIA FOR A
TIME...AM STILL NOT CONFIDENT ENOUGH FOR THREE OR MORE HOURS. WILL
CONTINUE THE FIRE WEATHER WATCH THERE.

MODELS ARE SHOWING A VERY STRONG 700MB JET STREAKING ACROSS NEW
MEXICO ON TUESDAY. THE NAM-WRF 00Z/17 RUN SHOWED UPWARDS OF 50 TO 70
KTS OF FLOW TRACKING ACROSS THE HIGH TERRAIN AND SPILLING ONTO THE
PLAINS. THIS IN ADDITION TO ANOTHER STRONG SURFACE LOW. ADDITIONAL
WIND AND FIRE WEATHER HIGHLIGHTS WILL LIKELY BE NEEDED FOR TUESDAY
BUT WILL ALLOW THE DAY SHIFT ANOTHER INSPECTION. WILL ALSO FOCUS ON
NEAR AND SHORT TERM HIGHLIGHTS BEFORE ISSUING FOR TUESDAY.

A WEAK BACK DOOR COLD FRONT IS PROGGED TO INVADE THE EASTERN PLAINS
ON WEDNESDAY BRINGING COOLER TEMPERATURES AND BETTER HUMIDITY
RECOVERIES BUT THIS WILL NOT LAST FOR LONG. A RETURN TO CRITICAL
CONDITIONS APPEARS MORE LIKELY FOR THURSDAY AND POSSIBLY FRIDAY.
ADDITIONAL HIGHLIGHTS MAY BE WARRANTED. PLEASE STAY TUNED.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  76  43  76  47 /   0   0   5  30
DULCE...........................  70  32  70  38 /   0   5   5  30
CUBA............................  72  32  72  38 /   0   0   5  10
GALLUP..........................  74  37  71  39 /   0   0   0  20
EL MORRO........................  70  34  69  37 /   0   0   0   5
GRANTS..........................  75  38  72  41 /   0   0   5   5
QUEMADO.........................  75  36  75  38 /   0   0   0   0
GLENWOOD........................  83  45  80  44 /   0   0   0   0
CHAMA...........................  64  29  65  36 /   5   5   5  40
LOS ALAMOS......................  72  41  72  43 /   0   0   5  10
PECOS...........................  72  38  71  40 /   0   0   5   5
CERRO/QUESTA....................  68  35  69  37 /   5   5   0  20
RED RIVER.......................  61  35  60  32 /   5   5   0  20
ANGEL FIRE......................  64  34  64  34 /   5   5   0  20
TAOS............................  72  37  73  39 /   5   0   0  10
MORA............................  71  38  70  41 /   5   0   5  10
ESPANOLA........................  79  38  80  42 /   0   0   5  10
SANTA FE........................  76  41  77  41 /   0   0   5   5
SANTA FE AIRPORT................  78  42  78  43 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  79  49  79  48 /   0   0   5   0
ALBUQUERQUE HEIGHTS.............  80  51  80  51 /   0   0   0   0
ALBUQUERQUE VALLEY..............  82  47  82  47 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  82  48  82  48 /   0   0   5   0
LOS LUNAS.......................  84  46  84  46 /   0   0   0   0
RIO RANCHO......................  81  48  81  46 /   0   0   5   0
SOCORRO.........................  86  53  86  49 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  78  44  76  40 /   0   0   5   0
TIJERAS.........................  79  49  78  47 /   0   0   0   0
MORIARTY/ESTANCIA...............  78  42  77  42 /   0   0   5   0
CLINES CORNERS..................  75  44  73  44 /   0   0   0   0
GRAN QUIVIRA....................  80  46  78  49 /   0   0   0   0
CARRIZOZO.......................  83  49  81  50 /   0   0   0   0
RUIDOSO.........................  73  49  72  48 /   0   0   0   0
CAPULIN.........................  76  43  78  43 /   0   5   0  10
RATON...........................  79  41  79  44 /   0   5   0  10
SPRINGER........................  80  42  80  49 /   0   5   0  10
LAS VEGAS.......................  77  46  75  50 /   0   0   5   0
CLAYTON.........................  84  48  84  48 /   0   5   0   5
ROY.............................  80  49  79  46 /   0   5   0   5
CONCHAS.........................  88  52  88  53 /   0   0   5   5
SANTA ROSA......................  87  51  86  51 /   0   0   5   5
TUCUMCARI.......................  90  52  90  54 /   0   0   5   5
CLOVIS..........................  87  51  87  52 /   0   0   5   0
PORTALES........................  89  50  88  51 /   0   0   5   0
FORT SUMNER.....................  89  52  89  52 /   0   0   0   0
ROSWELL.........................  93  54  92  54 /   0   0   0   0
PICACHO.........................  88  53  84  53 /   0   0   0   0
ELK.............................  80  48  78  49 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING
FOR THE FOLLOWING ZONES...NMZ103-104-107-108.

RED FLAG WARNING FROM 9 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ101>105-107>109.

FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
THE FOLLOWING ZONES...NMZ106.

WIND ADVISORY FROM 11 AM THIS MORNING TO 6 PM MDT THIS EVENING FOR
THE FOLLOWING ZONES...NMZ522-523.

&&

52/17
Hazardous weather outlook, Apr 16, 5:46 AM MDT, 23 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
546 AM MDT SAT APR 16 2011

NMZ501>540-171200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
546 AM MDT SAT APR 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED FOR TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS WITH STRONGER WINDS AND LOW
HUMIDITY ARE EXPECTED SUNDAY AFTERNOON FROM THE CENTRAL MOUNTAINS
EASTWARD TO THE PLAINS NEAR THE TEXAS BORDER.

CRITICAL FIRE WEATHER CONDITIONS WILL HAVE THE POTENTIAL TO SPREAD
OVER MOST OF NORTHERN AND CENTRAL NEW MEXICO ON MONDAY AS WINDS
STRENGTHEN OVER MORE OF THE STATE.

STRONG WINDS...LOW HUMIDITY...AND CRITICAL FIRE WEATHER CONDITIONS
WILL BE POSSIBLE OVER MUCH OF THE STATE AGAIN ON THURSDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES...AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:07 AM MDTRed Flag WarningABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more38 hr
Apr 17, 3:41 PM MDTFire Weather WatchABQCatron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more12 hr

Nearby

Wind Advisories in New Mexico, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.